Florida, 2013Damaging Wind and Lightning Strike in Florida, July 9, 2013
July 9, 2013 · NWS JAX · 2 events in 1 county or zone
which focused inland due to onshore flow.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper level TUTT retrograde over south Florida with dry air over NE Florida enhancing downdrafts in scattered afternoon thunderstorms...which focused inland due to onshore flow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 9, 2:08 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Jul 9, 2:08 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT TUE JUL 9 2013
.CURRENTLY...
AFTERNOON SURFACE ANALYSIS DEPICTS THE AXIS OF ATLANTIC RIDGING
(1023 MILLIBARS) EXTENDING ACROSS SOUTHEAST GA. A WEAK SURFACE
TROUGH WAS LOCATED OVER THE WESTERN BAHAMAS...ASSOCIATED WITH THE
TROPICAL UPPER TROPOSPHERIC TROUGH (TUTT) THAT IS MOVING WESTWARD
TOWARDS SOUTH FL. OTHERWISE...RIDGES ALOFT REMAIN CENTERED OVER
THE SOUTHERN PLAINS STATES AND THE CENTRAL ATLANTIC OCEAN. THE
TUTT CONTINUES TO FUNNEL A RIBBON OF DRY AIR ALOFT INTO NORTHEAST
FL...WHILE HIGHER MOISTURE VALUES REMAIN IN PLACE OVER SOUTHEAST
GA AND THE SUWANNEE VALLEY. SCATTERED TO LOCALLY NUMEROUS SLOW
MOVING SHOWERS AND THUNDERSTORMS HAVE BEEN DEVELOPING WITHIN THIS
AREA OF ENHANCED MOISTURE OVER INTERIOR SECTIONS OF SOUTHEAST GA
AND THE SUWANNEE VALLEY...MAINLY FOR LOCATIONS WEST OF A LINE FROM
LAKE CITY TO JESUP. OUTSIDE OF RAIN COOLED LOCATIONS...TEMPERATURES
INLAND HAVE RISEN INTO THE LOWER 90S...WITH MID 80S ALONG THE
COAST.
.SHORT TERM (THIS AFTERNOON THROUGH WEDNESDAY NIGHT)...
A FEW PULSE-TYPE STRONG THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
SUNSET IN INTERIOR SECTIONS OF SOUTHEAST GA...WITH LOCALLY HEAVY
RAINFALL AND GUSTY WINDS BEING THE PRIMARY THREATS. DRIER AIR
ALOFT SHOULD LIMIT COVERAGE OVER THE SUWANNEE VALLEY TO WIDELY
SCATTERED...WITH LESS OF A THREAT FOR STRONGER THUNDERSTORMS.
ACTIVITY WILL WANE QUICKLY TOWARDS SUNSET IN THE SUWANNEE
VALLEY...BUT MAY LINGER INTO THE EARLY EVENING HOURS OVER
INTERIOR SOUTHEAST GA. OTHERWISE...A FEW AREAS OF PATCHY FOG WILL
BE POSSIBLE TOWARDS SUNRISE IN INTERIOR LOCATIONS OF NORTHEAST FL.
EXPECT NEAR CLIMO LOWS...LOW TO MID 70S...FOR MOST LOCATIONS.
MOISTURE LEVELS WILL SLOWLY INCREASE ON WED AS THE TUTT FEATURE
SPINS OVER SOUTH FL. A RATHER WEAK PRESSURE GRADIENT WILL
PERSIST...AND SEA BREEZES WILL FOCUS AFTERNOON AND EVENING
ACTIVITY OVER INLAND LOCATIONS...WITH ISOLATED ACTIVITY POSSIBLE
ALONG AND EAST OF INTERSTATE 95. NEAR CLIMO TEMPS ARE EXPECTED
ONCE AGAIN...LOW 90S INLAND AND UPPER 80S AT THE COAST. ACTIVITY
SHOULD ONCE AGAIN WANE QUICKLY TOWARDS SUNSET ACROSS MOST OF
NORTHEAST FL...AND COULD POTENTIALLY LINGER THROUGH THE EVENING
HOURS IN INTERIOR SOUTHEAST GA AS WEAK TROUGHING ALOFT BEGINS TO
TAKE SHAPE OVER THE REGION. NEAR CLIMO TEMPS ARE ONCE AGAIN
EXPECTED INTO THURSDAY MORNING.
.LONG TERM (THURSDAY THROUGH TUESDAY)...
ABOVE NORMAL RAIN CHANCES WILL CONTINUE DURING THE EXTENDED
PERIOD WITH TEMPERATURES NEAR NORMAL VALUES. HIGH TEMPS WILL RANGE
IN THE UPPER 80S TO LOW 90S WITH MINS IN THE LOW/MID 70S.
THU-FRI...A FRONTAL SYSTEM WILL SAG SOUTHWARD OVER SE GA WITH
HIGH ATMOSPHERIC MOISTURE CONTENT SUPPORTING RAIN CHANCES OF
50-60% UNDER PREVAILING SW FLOW. A FEW STRONG STORMS WILL BE
POSSIBLE EACH AFTN/EVENING WITH THE MAIN CONCERNS GUSTY WINDS AND
LOCALLY HEAVY RAINFALL.
SAT-TUE...FORECAST WILL HIGHLY DEPEND ON THE EVENTUALITY OF
TROPICAL STORM CHANTAL...BUT HAVE CONTINUED TO ADVERTISE ABOVE
NORMAL RAIN CHANCES THROUGH THE PERIOD WITH 60% CHANCES MOVING
ONSHORE SAT AS ESE FLOW DEVELOPS...THEN THE ELEVATED RAIN CHANCES
TRANSLATING INLAND DURING THE AFTN/EVENING. SUN CONTINUED WITH 50%
RAIN CHANCES WITH A DAILY E TO W TRANSITION...AND THEN MON/TUE
CAPPED RAIN CHANCES AROUND 45%. EVEN THOUGH THERE REMAINS A HIGH
DEGREE OF FORECAST TRACK UNCERTAINTY WITH TROPICAL STORM CHANTAL
THIS WEEKEND...WITH A MODEL TRACK ENVELOP THAT FANS FROM THE
EASTERN GULF OF MEXICO TO OVER THE WESTERN ATLANTIC...THE FORECAST
MODELS DO CONVERGE ON AN ABOVE NORMAL PRECIP PATTERN ACROSS SE GA
AND NE FL WILL BE LIKELY WITH TROPICAL AND FRONTAL MOISTURE
LINGERING OVER THE AREA. THE WEATHER PREDICTION CENTER HAS
INCREASED THE 7 DAY RAINFALL OUTLOOK TO AROUND 2-3 INCHES FOR SE
GA AND NE FL.
&&
.AVIATION...
INCLUDED TEMPO MVFR CIGS FOR GNV THIS AFTN WHERE SCATTERED SHOWERS
ARE EXPECTED THIS AFTN. FARTHER TOWARD THE EAST COAST...THE SEA
BREEZE WAS ADVECTING INLAND AND HAD CLEARED CRG AND SSI...AND WAS
ALMOST WEST OF JAX THEN IT WILL BE ON VQQ'S DOORSTEP. THUS...DO
NOT EXPECTED PRECIP AT THESE SITES THIS AFTN/EVENING. AFTER
MIDNIGHT...INCLUDED MVFR CONDITIONS AT GNV AND VQQ. COULD ALSO SEE
SOME LOW CIGS IMPACT THE OTHER TERMINALS...BUT CONFIDENCE NOT
HIGH SO JUST INCLUDED FEW-SCT008 FOR NOW.
&&
.MARINE...
RELATIVE QUIET CONDITIONS OVER THE ADJACENT ATLANTIC WATERS WILL
CONTINUE THROUGH THU WITH PREVAILING WINDS SSE 10-15 KTS AND SEAS
2-4 FT. MAY HAVE TEMPO EXERCISE CAUTION CONDITIONS OVER THE
OFFSHORE LEGS THU NIGHT AS THE FRONT APPROACHES. SWELLS STILL
EXPECTED TO START BUILDING LOCALLY FRI...WITH COMBINED SEAS
NEARING 5 FT WITHIN THE 20-60 NM FL WATERS FRI NIGHT INTO SAT. AT
THIS TIME CONTINUED TO CAP COMBINED SEAS AT 8 FT SUNDAY WITH WINDS
20 KTS OR LESS. MARINERS ARE URGED TO CLOSELY MONITOR THE LATEST
FORECAST REGARDING TROPICAL STORM CHANTAL.
RIP CURRENT...LOW RISK TODAY AND WED. ELEVATED RISK ANTICIPATED
THIS WEEKEND INTO EARLY NEXT WEEK AS SWELLS BUILD FROM THE ESE AS
CHANTAL NEARS.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 71 92 72 90 / 30 50 40 60
SSI 75 87 75 87 / 10 20 20 50
JAX 71 90 72 91 / 10 30 20 60
SGJ 72 88 72 89 / 0 20 20 40
GNV 70 92 71 90 / 20 40 40 50
OCF 70 92 71 89 / 20 40 40 50
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
NELSON/ENYEDI/WALKER
Hazardous weather outlook, Jul 9, 11:15 AM EST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1215 PM EDT TUE JUL 9 2013
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-101100-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1215 PM EDT TUE JUL 9 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOALTED TO SCATTERED THUNDERSTORMS WILL FOCUS WEST OF
HIGHWAY 301 THIS AFTERNOON AND EARLY EVENING.
RIVER FLOOD WARNINGS ARE IN EFFECT FOR BAXLEY ALONG THE ALTAMAHA
RIVER...AND FOR WAYCROSS AND ATKINSON ALONG THE SATILLA RIVER.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY...
AN INCREASE IN THUNDERSTORM ACTIVITY IS EXPECTED WEDNESDAY AND
THURSDAY AS MOISTURE INCREASES OVER THE AREA. A FEW STRONG
AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH
SATURDAY AS AN UPPER LEVEL DISTURBANCE IMPACTS THE SOUTHEAST
REGION. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE.
BASED ON THE LATEST FORECAST TRACK...TROPICAL STORM CHANTAL OR THE
REMNANTS OF CHANTAL ARE EXPECTED TO TRACK NORTHWARD OVER THE BAHAMAS
THIS WEEKEND. THERE IS A HIGH DEGREE OF UNCERTAINTY WITH THE
FORECAST TRACK OF TROPICAL STORM CHANTAL THIS WEEKEND. AT THIS
TIME...LOCAL INTERESTS SHOULD MONITOR THE LATEST OFFICIAL
FORECAST INFORMATION FROM THE NATIONAL HURRICANE CENTER.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 9, 3:24 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
424 PM EDT TUE JUL 9 2013
GAZ149-092100-
ATKINSON-
424 PM EDT TUE JUL 9 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ATKINSON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
500 PM EDT...
AT 424 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 7 MILES NORTHWEST OF PEARSON...MOVING SOUTH AT
5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WILLACOOCHEE AND PEARSON THROUGH 500 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3142 8296 3140 8293 3141 8285 3140 8284
3137 8283 3136 8280 3118 8281 3118 8305
3124 8305 3127 8304 3134 8308 3142 8308
TIME...MOT...LOC 2024Z 006DEG 6KT 3137 8292
HESSSpecial weather statement, Jul 9, 3:30 PM EST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
430 PM EDT TUE JUL 9 2013
GAZ133-092100-
JEFF DAVIS-
430 PM EDT TUE JUL 9 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM
EDT...
AT 431 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF HAZLEHURST...MOVING
SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND HAZLEHURST THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3188 8245 3173 8265 3187 8276 3191 8269
3193 8268 3192 8264 3196 8257 3197 8252
TIME...MOT...LOC 2031Z 054DEG 3KT 3190 8260
HESSSpecial weather statement, Jul 9, 3:37 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT TUE JUL 9 2013
FLZ020>022-092100-
COLUMBIA-HAMILTON-SUWANNEE-
437 PM EDT TUE JUL 9 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME WESTERN
COLUMBIA...EASTERN HAMILTON AND NORTHEASTERN SUWANNEE COUNTIES FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES NORTHWEST OF WHITE SPRINGS...
MOVING NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND WHITE SPRINGS AND SUWANNEE SPRINGS THROUGH 500 PM EDT.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3043 8304 3058 8283 3037 8268 3026 8284
TIME...MOT...LOC 2037Z 140DEG 5KT 3039 8282
HESS
Special weather statement, Jul 9, 3:42 PM EST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE JUL 9 2013
GAZ150>152-092115-
BRANTLEY-PIERCE-WARE-
442 PM EDT TUE JUL 9 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...SOUTHWESTERN PIERCE AND WESTERN BRANTLEY COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM EDT...
AT 442 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER HEBARDVILLE...MOVING SOUTHWEST AT 5 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JAMESTOWN...
PEBBLE HILL...HEBARDVILLE...SUNNYSIDE...DEENWOOD...BLACKSHEAR...
WAYCROSS...WARESBORO...BRAGANZA AND EMERSON PARK THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3106 8225 3116 8258 3135 8243 3128 8213
TIME...MOT...LOC 2042Z 029DEG 4KT 3123 8239
HESS
Special weather statement, Jul 9, 3:58 PM EST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
458 PM EDT TUE JUL 9 2013
FLZ020>022-092130-
COLUMBIA-HAMILTON-SUWANNEE-
458 PM EDT TUE JUL 9 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME WESTERN
COLUMBIA...SOUTHEASTERN HAMILTON AND SUWANNEE COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...
AT 458 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES SOUTH OF LIVE OAK...MOVING SOUTHWEST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
WHITE SPRINGS...LIVE OAK...HOUSTON AND NEWBURN THROUGH 530 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. IF FURTHER
INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3037 8296 3043 8275 3034 8270 3022 8284
3006 8307 3008 8308 3009 8311 3024 8323
TIME...MOT...LOC 2058Z 056DEG 7KT 3024 8299
HESSSpecial weather statement, Jul 9, 4:00 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
500 PM EDT TUE JUL 9 2013
GAZ149-092130-
ATKINSON-
500 PM EDT TUE JUL 9 2013
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
ATKINSON COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
530 PM EDT...
AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 4 MILES EAST OF WILLACOOCHEE...MOVING
SOUTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE THROUGH 530 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3142 8296 3141 8295 3140 8291 3130 8287
3118 8300 3119 8305 3127 8304 3131 8307
3133 8307 3136 8311 3140 8314 3142 8314
TIME...MOT...LOC 2100Z 051DEG 10KT 3131 8299
HESSLightning, Suwannee
- When
- July 9, 4:20 PM EST
- Where
- Suwannee County, 1.51 mi NNW of Live Oak
- Injuries
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 30.320, -82.990
A victim was struck near 74th Terrace and County Road 795 on the north side of Live Oak. Minor injuries were reported and the victim was transported to the hospital.
Thunderstorm Wind, Suwannee
- When
- July 9, 4:20 PM EST
- Where
- Suwannee County, 0.91 mi SW of Live Oak
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 30.290, -82.990
Trees were blown down in Live Oak. The time of damage was based on radar imagery.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Damaging Wind in South Carolina, July 9 to 10, 20131 death · $350,000 · 50 kt wind · 7 events
- Tornado and Hail in Nebraska, July 9, 2013$1.8 million · EF0 · 6 events
- Heat in Nebraska, July 9, 2013$2.0 million · 2 events
- Flash Flooding and Flooding in Ohio, July 9 to 10, 2013$829,000 · 50 kt wind · 11 events
- Flash Flooding and Flooding in Ohio, July 9 to 11, 2013$415,000 · 6 events
- Flash Flood and Hail in Arizona, July 9, 2013$301,000 · 1.75 in hail · 7 events
- Tornado and Hail in North Dakota, July 9, 2013$140,000 · EF0 · 15 events
- Flash Flooding and Flooding in Ohio, July 9 to 10, 2013$120,000 · 0.75 in hail · 9 events
- Hail and Damaging Winds in Kansas, July 9, 2013$90,000 · 2.75 in hail · 11 events
- Excessive Heat in Oklahoma, July 9 to 10, 20135 injured · 1 event
- Flash Flood and Damaging Wind in Georgia, July 9, 2013$52,000 · 55 kt wind · 2 events
- Flash Flood and Damaging Wind in West Virginia, July 9, 2013$35,000 · 50 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 466667, 466668.